# SDR 04078648

- Difficulty date: March 18, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 9,686 hours, 8,199 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P1096
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB OF FLIGHT 7332 CREW RECEIVED A LAVATORY SMOKE MESSAGE AND CONFIRMED SMOKE WAS PRESENT IN THE CABIN.  CREW RETURNED TO FIELD AND PASSENGERS DEPLANED THROUGH NORMAL DOOR ON TAXIWAY.  THE SMOKE WAS FOUND TO BE CAUSED BY APU OIL OVER SERVICING CAUSING THE COALESCER BAGS TO BECOME OIL SOAKED THUS CREATING THE SMOKE IN THE CABIN.  THE OIL LEVEL WAS CORRECTED AND COALESCER BAGS WERE REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
